BibTeX record journals/cma/DebboucheB11

download as .bib file

@article{DBLP:journals/cma/DebboucheB11,
  author    = {Amar Debbouche and
               Dumitru Baleanu},
  title     = {Controllability of fractional evolution nonlocal impulsive quasilinear
               delay integro-differential systems},
  journal   = {Comput. Math. Appl.},
  volume    = {62},
  number    = {3},
  pages     = {1442--1450},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.camwa.2011.03.075},
  doi       = {10.1016/j.camwa.2011.03.075},
  timestamp = {Thu, 11 Feb 2021 23:29:11 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/DebboucheB11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics